IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2003 >
Volume 10 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/977

Title: One Approach for the Optimization of Estimates Calculating Algorithms
Authors: Dokukin, Alexander
Keywords: Pattern Recognition
Estimates Calculating Algorithms
Issue Date: 2003
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: In this article the new approach for optimization of estimations calculating algorithms is suggested. It can be used for finding the correct algorithm of minimal complexity in the context of algebraic approach for pattern recognition.
URI: http://hdl.handle.net/10525/977
ISSN: 1313-0463
Appears in Collections:Volume 10 Number 4

Files in This Item:

File Description SizeFormat
ijita10-4-p15.pdf64.68 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback